# SDR AALA20030989

- Difficulty date: September 10, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTING INOPERATIVE AT THE AFT OVERWING CABIN SECTION.  RESEATED BATTERIES IN PACK B5-105.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
